Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Viral fever, loose motions, stomach pain after eating. Prescribed vizylac. Treatment?

my son was suffering from viral fever , had medicines got through it , two days later he was again running a fever with loose motions , again had medicines , but his stomach still seems to have problems. he says he have stomach ache soon after food , but he doesnot have loose motions, now he has been prescribed vizylac he visits the bathrooms with stomach pain soon after food but doesnot have loose motions
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  538
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
During viral fever stomach ache and diarrhea is common
Diarrhea may be due to Antibiotic also
Vizylac is prescribed for antibiotic induced diarrhea
So better to continue Vizylac for few more days
The current stomach pain is associated with food.
So the pain is due to Gastritis. So better to have Antacid & Antispasmodic
along with Vizylac.
Answered: Wed, 2 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor